MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0682034
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported noted to be leaking from upper y- site of bard miniloc safety infusion set 20g 3/4 inch.No other information was provided.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11474909
Report Number3006260740-2021-00808
Device Sequence Number3413387
Product Code FPA
UDI-Device Identifier00801741048043
UDI-Public(01)00801741048043
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0682034
Device Catalogue Number0682034
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;